# SDR CA091231002

- Difficulty date: December 29, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,449 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: M2275934129
- Condition: Burned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) CREW RECEIVED  NR 1 AC GEN AND NR 2 AC GEN SIMULTANEOUSLY IN CRUISE, THE LOSS OF POWER WAS CONFIRMED BY THE AC SYSTEM POWER MONITOR AND THE QUICK REFERENCE HANDBOOK PROCEDURE WAS INITIATED.  BOTH GENERATORS RETURNED ON-LINE AFTER RESET BUT SOON KICKED OFFLINE.  DECISION WAS MADE TO DIVERT AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  DURING TROUBLESHOOTING, BURNT WIRES WERE OBSERVED ON THE RT WING AFT SPAR BETWEEN THE FUSELAGE AND THE NACELLE.  A TOTAL OF FOUR WIRES, IDENTIFIED AS 2442-1006A12C-1, 2421-10001G12A-1, 2421-10003F12C-1 AND 2421-20003F12C-1, WERE FOUND WITH BURN MARKS NEAR THE FAIRLEAD LOCATED AT WING STATION ~YW 80.0. THE WIRES ARE BEING REPLACED.   (TC NR 20091231002)
